MAUDE Adverse Event Report: MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MPRI SURESCAN; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 978B128
Medical Device Problem Code Positioning Problem (3009)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id neu interstim ins, serial# unknown, product type implantable neurostimulator.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a manufacturer representative regarding a patient who was implanted with an implantable neurostimulator (ins) for unknown indications for use.It was reported that the health care provider (hcp) was unable to advance lead due to resistance met.Tried to reposition lead.Checked placement in several views.Re-attempted to place lead and reposition.The cause of the issue was unknown.It was reported that the issue was resolved.
 
Event or Problem Description
Additional information was received from a manufacturer representative (rep).The rep responded to questions asking if surgical intervention/retunneling was required to resolve the issue and they responded noting "the physician attempted to reposition the introducer and place the lead.Resistance was once met again and we were unable to place the lead.".
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
SURESCAN
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer (Section G)
MPRI
road 149 km 56.3
villalba PR 00766
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key20864983
Report Number2649622-2024-32989
Device Sequence Number8694021
Product Code EZW
UDI-Device Identifier00763000596910
UDI-Public00763000596910
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/27/2026
Device Model Number978B128
Device Catalogue Number978B128
Device Lot NumberVA31DQB
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2024
Supplement Date Received by Manufacturer12/06/2024
Initial Report FDA Received Date12/06/2024
Supplement Report FDA Received Date01/03/2025
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age63 YR
Patient SexMale